Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2011 (2011), Article ID 928587, 12 pages
Research Article

Periodic Problems of Difference Equations and Ergodic Theory

1Department of Inductive Modeling and Control Glushkov, Institute of Cybernetics NAS Ukraine, No. 40 Glushkov Avenue, Kyiv 03680, Ukraine
2Laboratory of boundary value problems of differential equations theory, Institute of Mathematics of NAS of Ukraine, No. 3 Tereshenkivska Street, Kyiv 01601, Ukraine

Received 1 February 2011; Accepted 11 May 2011

Academic Editor: Miroslava Růžičková

Copyright © 2011 B. A. Biletskyi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. B. P. Demidovich, Lectures Mathematical Theory of Stability, Nauka, Moscow, Russia, 1967.
  2. Y. L. Daletskyi and M. G. Krein, Stability of Solutions of Differential Equations in Banach Space, Nauka, Moscow, Russia, 1970.
  3. A. A. Boichuk and A. M. Samoilenko, Generalized Inverse Operators and Fredholm Boundary Value Problems, VSP, Utrecht, The Netherlands, 2004. View at Zentralblatt MATH
  4. I. D. Chueshov, Introduction to the Theory of Infinite—Dimensional Dissipative Systems, ACTA, Kharkov, Ukraine, 2002.
  5. A. A. Boichuk and A. A. Pokutnyi, “Criterion of solvability of difference equations in Banach space,” in Bulgarian-Turkish-Ukrainian Scientific Conference Mathematical Analysis, Differential Equations and Their Applications, pp. 241–247, Prof. Marin Drinov Academic Publishing House, Sunny Beach, Bulgaria, September 2010.
  6. K. Iosida, Functional Analysis, Springer, Berlin, Germany, 1965.
  7. E. H. Moore, “On the reciprocal of the general algebraic matrix (Abstract),” Bulletin of the American Mathematical Society, no. 26, pp. 394–395, 1920. View at Google Scholar
  8. R. Penrose, “A generalized inverse for matrices,” Mathematical Proceedings of the Cambridge Philosophical Society, vol. 51, no. 3, pp. 406–413, 1955. View at Google Scholar · View at Zentralblatt MATH